MAUDE Adverse Event Report: GYRUS ACMI, INC CYSTOURETHROSCOPE STANDARD OBTURATOR, 17FR

GYRUS ACMI, INC CYSTOURETHROSCOPE STANDARD OBTURATOR, 17FR
Model Number E117-O
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported with an issue of broken end bottom of obturator.The issue found during reprocessing.There is no patient involvement associated on this reported event.No user injury reported.
 
Additional Manufacturer Narrative
The subject device e117-o with lot ku was returned to olympus with the user request of "broken end bottom of obturator.Device evaluation and inspection, the customer reported issue was confirmed.The distal end was broken, the broken fragment was also sent in with the unit.No additional defects were noted.Based on the device inspection findings and the incident information provided , the damage which occurred was most likely due to user mishandling during device reprocessing.This unit was produced in november 2015.Device history records were reviewed and showed the product met all specifications upon release.The provided dhrs do not include packaging or labeling operations.For this reason, a final manufacture date is not available.The device ifu (instructions for use), rev 99-1034_dj, states "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects" (page 4).Olympus will continue to monitor complaints for this device.

Brand Name
CYSTOURETHROSCOPE STANDARD OBTURATOR, 17FR
Common Device Name
CYSTOURETHROSCOPE STANDARD OBTURATOR
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
brian motter
93 north pleasant st.
norwalk, OH 44857
4848965250
MDR Report Key13974210
Report Number1519132-2022-00003
Device Sequence Number12002170
Product Code FEC
UDI-Device Identifier00821925002296
UDI-Public00821925002296
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE117-O
Device Lot NumberKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown